# SDR AUS20040115

- Difficulty date: February 18, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 10144009133
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE FRAMES (3OFF) LOCATED AT STN 285.188, STN 278.5 AND STN291.875 CRACKED. FRAME PART NUMBERS PN 101-440091-33, PN 101-440090-27 AND PN 101-440092-31. FOUND DURING INSPECTION IAW AD.
